I had a heart attack in December 2012. Since then I have been on plavix medication. I have found that the thinning of the blood has had anaffect on my erection. Is it safe for me to use and erection enhancing cream, if so what is recommended?
After a heart attack few men may have problems in erection. It is most commonly due to anxiety and the emotional stress associated with having a heart attack. It can also be a side effect of beta-blockers. There are vascular problems in heart attack and as a man’s erection results from blood flowing into the penis this can be due to vascular problems. If your doctor is prescribing calcium channel blockers or beta blockers they can make sex easier on your heart. It is suggested to discuss your concerns with your attending doctor. Treatment will depend on the exact cause of your condition. I hope it helps.
Best wishes and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.